I'm so sick... :(

Discussion in 'Random Ramblings' started by CityChicker, Aug 9, 2009.

  1. CityChicker

    CityChicker Songster

    2,229
    26
    219
    Mar 21, 2009
    Have any of you ever gotten sick from a tetanus shot before? I cut my leg late on Friday. I happened to have a doctor's appointment scheduled yesterday anyway, so I had him check it out. He thought the shot wasn't really necessary, but that it was a good excuse to go ahead and do it since it had been ten years since my last one.

    Well, now I have horrible flu like symptoms and body aches. I just read online that sometimes this happens with a tetanus shot. I wonder if I should call the doctor or just ride it out? [​IMG]
     
  2. buck-wild-chick

    buck-wild-chick Songster

    Jul 24, 2008
    Hamilton C. FL
    I would call the doctor! sounds like you are having a bad reaction to it.
     
  3. redhen

    redhen Kiss My Grits...

    35,111
    143
    458
    May 19, 2008
    Western MA
    When i had a tetanus shot it was sore at the injection site, but that was all. Maybe you should call the doc. to just be safe.. Hope you feel better. [​IMG]
     
  4. Soccer Mom

    Soccer Mom Songster

    1,354
    17
    151
    May 5, 2009
    West of Crazy
    I always get sick from tetnus shots. And from flu shots too. I have to keep reminding myself that the disease is worse. It's no fun. Hang in there.
     
  5. crtrlovr

    crtrlovr Still chillin' with my peeps

    I had a VERY severe reaction to the last tetanus shot I got. I have been told not to get any tetanus boosters, and if I do ever have to have a tetanus shot again, to make CERTAIN it is the human derived version and not the synthesized. I now cannot take influenza or pneumonia vaccines either. [​IMG]
     
  6. CityChicker

    CityChicker Songster

    2,229
    26
    219
    Mar 21, 2009
    Thank you guys. I am waiting to hear from the doc now. I don't remember ever having a problem with a tetanus shot before, crtrlovr, but the pneumonia shot last year made me so incredibly sick it was just awful. Thank God you only have to get them every ten years.
     
  7. Ec_Prokta

    Ec_Prokta Continuum Shift Anomaly

    Jan 14, 2009
    [​IMG] I was sick too, but a few days ago and it wasn't a shot. [​IMG] Sorry about it. I hope you feel better soon!
     
  8. CityChicker

    CityChicker Songster

    2,229
    26
    219
    Mar 21, 2009
    Thank you... I talked to my doctor. Apparently, it is not terribly uncommon to have a reaction like this to a tetanus shot. He said it is probably nothing to worry about unless it gets worse. Back to bed I go... [​IMG]
     
  9. texaschickmama

    texaschickmama Songster

    2,608
    10
    201
    Sep 19, 2007
    Poolville, TX
    I do feel your pain, I've been deathly ill since Wednesday. I can't keep anything in me. I'm nauseated, terribly painful diarhhea, stomach cramps, just an awful flu. [​IMG]
     
  10. Funky Feathers

    Funky Feathers former Fattie

    6,150
    48
    278
    Jan 15, 2009
    Maryland
    My Coop
    Quote:I think I can help with that: Immodium or (prescription) Lomotil for the diarrhea, and (prescription) Phenergan or Compazine for the nausea/vomiting. After that kicks in you will be sleepy but able to eat. They come in suppositories if you can't keep pills down. Hope you feel better soon. [​IMG]
     

BackYard Chickens is proudly sponsored by: